# SDR ASAA2023030142527

- Difficulty date: March 1, 2023
- Submitted: March 27, 2023
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 54,488 hours, 15,876 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floorbeam
- Part number: 141A550519
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN, STA 344, LBL 10+-, CORROSION AROUND FASTENER HOLE.  GROUNDED - YES. EVALUATED AND REMOVED CORROSION IAW B737-900 SRM 53-10-51-01-2 AND B737-800 SRM 53-10-51-1A-1. ORIGINAL T. .175", REMOVED .085", REMAINING .090", FOUND TO BE OUT OF LIMITS IAW B737-800 SRM 53-10-51-1A-1 DETAIL C. ACCOMPLISHED T. CHORD REPAIR AS REQUIRED IAW B737-800 SRM 53-10-51-2R-10.
